# SDR SWAA2024052982816

- Difficulty date: May 5, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FITTING CONTROL RIB LOCATED ORSS278 AT LT WING.    PERFORMED REPAIR ON DEFLECTION CONTROL RIB AREA LT WING IAW SRM 57-51-02-2R-3 REPAIR 3 & SRM 57-51-02-2R-1 REPAIR 1.
